MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. METRX II; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC. METRX II; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 9560101
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date is unknown e1: first name and last name of initial reporter is unknown.H3: product analysis: product id: 9560101, lot num: 1579020, during the incoming inspection, image cloudiness was observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, service and repair) regarding a de vice used for spinal therapy.It was reported that the image appeared cloudy/not clear.There were no patient symptoms reported.There were no further complications reported regarding the event.Event happened during intra-op and disc herniation was the pre-op diagnosis for this procedure for wipe with gauze.

Brand Name
METRX II
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24686169
Report Number3003120897-2026-00579
Device Sequence Number9977205
Product Code LXH
UDI-Device Identifier00673978085456
UDI-Public(01)00673978085456(11)210227(10)1579020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K993021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9560101
Device Catalogue Number9560101
Device Lot Number1579020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown